Jordan, C. R. and Jordan, D. A.
A note on the semiprimitivity of Ore extensions.
Communications in Algebra, 4(7) pp. 647–656.
A well known result on polynomial rings states that, for a given ring , if has no non-zero nil ideals then the polynomial ring (x) is semiprimitive, see for example (5) p.12. In this note we study Ore extensions of the form (x,δ), where δ is an automorphism on the ring , with the aim of relating the question of the semiprimitivity of (x,δ) to the presence of non-zero nil ideals in . In particular we show that under certain chain conditions the Jacobson radical of (x,δ) consists precisely of polynomials over the nilpotent radical of . Without restriction on we show that if δ has finite order then (x,δ) is semiprimitive if has no nil ideals. Some conditions are required on and δ for results of the above nature to be true, as illustrated in §5 by an example of a semiprimitive ring having an automorphism δ of infinite order such that (x,δ) has nil ideals.
Actions (login may be required)